| Model Number |
406962 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/15/2024
Type of Reportable Event
Malfunction
Event or Problem Description
During a paroxysmal supraventricular tachycardia procedure, the trio adapter was detached when the sheath was connected and flushed before insertion into the patient.After reconnecting and inserting the sheath into the vein, the trio adapter detached again while inserting the inquiry catheter (ibi-81251).The sheath was replaced and the procedure was completed with no adverse consequences to the patient.
Additional Manufacturer Narrative
One 10.5f fast-cath trio introducer sheath was received for evaluation.The sheath was able to screw into place normally and stay attached during manipulation.The sheath was able to be flushed normally with no anomalies noted.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported detachment remains unknown.